Three-color Ramsey numbers for paths

The Original Article was published on 01 February 2007


  1. [1]

    F. Benevides, private communication.

  2. [2]

    A. Gyárfás, M. Ruszinkó, G. N. Sárközy and E. Szemerédi: Three-color Ramsey number for paths, Combinatorica 27(1) (2007), 35–69.

    Article  MathSciNet  Google Scholar 

  3. [3]

    L. Pósa: A theorem concerning Hamilton lines, Publ. Math. Inst. Hung. Acad. Sci. 7 (1962), 225–226.

    MATH  Google Scholar 

Download references

Author information



Corresponding author

Correspondence to András Gyárfás.

Additional information

The online version of the original article can be found at

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Gyárfás, A., Ruszinkó, M., Sárközy, G.N. et al. Three-color Ramsey numbers for paths. Combinatorica 28, 499–502 (2008).

Download citation

Mathematics Subject Classification (2000)

  • 05C55
  • 05C38